# SDR AALA2019061209036

- Difficulty date: June 9, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N834AA
- Make and model: Boeing 787-9
- Aircraft serial: 40653
- Aircraft time: 5,670 hours, 563 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Ruptured
- Location: Hyd Pump
- Component: Pump, Parkerhanfin
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON TAXI HYD QTY LOW C ON EICAS. CENTER QTY TO 0. NOSE STEERING LOST. MAINTENANCE REPORTS CENTER SYSTEM HYDRAULIC PUMP 1 CATASTROPHIC FAILURE OF UNION TO PRESSURE SUPPLY HOSE. REMOVED AND REPLACED CENTER SYSTEM HYDRAULIC PUMP 1. OPS AND LEAK CHECKS GOOD.
